About

A sugar free, colour free strawberry flavoured ibuprofen suspension giving powerful relief from aches, pain and fever in infants and children from six months onward.

Dosage:

Fever caused by immunisation:Babies and children 3 months and over weighing more than 5kg, One 2.5ml dose if necessary give second 2.5ml dose 6 hours later.

Fever, Pain and symptoms of Cold & Flu.

AgeDose
3 months - 6 months.one 2.5ml dose 3 times a day
6 months - 12 months.One 2.5ml dose 3 or 4 times in 24 hours.
1 year to 3 years.One 5ml dose 3 times a day.
4 years to 6 years.One 7.5ml (5ml + 2.5ml) dose 3 times in 24 hours.
7 years to 9 years. One 10ml (5ml + 5ml)dose 3 times in 24 hours.
10 years - 12 years.One 15ml (5ml + 5ml + 5ml) dose 3 times in 24 hours.

Doses should be given every 4 - 6 hours. Leave atleast 4 hours between doses.

Children above 6 months old if symptoms persist after 3 days or worsen, consult your doctor.

Contains:

Each 5ml dose contains Ibuprofen 100mg.

Caution:

Not suitable for infants under 6 months unless under a doctor' supervision. Not to be used if a history of stomach ulcers, a history of reaction to drugs containing or related to Ibuprofen e.g. breathing difficulties. Use with caution in reduced liver or kidney function, heart failure, blood clotting problems. Do not use for more than three days without consulting a doctor.

Reviews

About us

At Travelpharm we offer FREE delivery on most orders over £35, we aim to provide the best price and service at all times. With genuine products dispensed from our UK pharmacy, we aim to offer a website and service that strives to help you choose the most efficient, suitable medicines for you and your family.

Learn about Travelpharm and who we are!
  • GSK Logo - Malarone Tablets
  • Lilly Logo
  • Novartis Logo
  • p&g Logo
  • Roche Logo
  • Teva Logo
Popular Treatments
We've found a few items you may be interested in